Market selection of constant proportions investment strategies in continuous time

Palczewski, J and Schenk-Hoppe, KR (2010) Market selection of constant proportions investment strategies in continuous time. Journal of Mathematical Economics, 46 (2). 248 - 266. ISSN 0304-4068

Abstract

Metadata

Authors/Creators:
  • Palczewski, J
  • Schenk-Hoppe, KR
Copyright, Publisher and Additional Information: © 2010, Elsevier. This is an author produced version of a paper published in Journal of Mathematical Economics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: evolutionary finance; wealth dynamics; endogenous asset prices; random dynamical systems
Dates:
  • Published: 20 March 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Jun 2014 11:25
Last Modified: 20 Jan 2018 17:11
Published Version: http://dx.doi.org/10.1016/j.jmateco.2009.11.011
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmateco.2009.11.011

Share / Export

Statistics